MathSciNet Relay Station
MathSciNet bibliographic data
MR1384726 (96m:82055) 82C31 (83C35)
Fuliński, A. Non-Markovian noise. Phys. Rev. E (3) 50 (1994), no. 4, 2668–2681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement